Reliability of wireless mesh networks with directional antennas

Mateusz Żotkiewicz , Michał Pióro

Abstract

The paper is devoted to modeling and optimization of reliable wireless mesh networks that employ directional antennas. We introduce two mixed-integer programming formulations that allow to simultaneously characterize routing patterns and transmission schedules. The first model allows for maximizing the minimal flow in a network. The second model involves reliability constraints and aims at minimizing the number of used directional antennas. In both cases locations of mesh routers are known. However, the number of installed radio interfaces and their directions are subject to optimization. We discuss a way of solving a cost minimization problem based on the introduced characterization, and present an extensive numerical study that illustrates the efficiency of the solution algorithm.
Author Mateusz Żotkiewicz IT
Mateusz Żotkiewicz,,
- The Institute of Telecommunications
, Michał Pióro IT
Michał Pióro,,
- The Institute of Telecommunications
Pages85-94
Book Rak Jacek, Jaumard Brigitte, Wessaly Roland (eds.): Proceedings of RNDM 2011 3rd International Workshop on Reliable Networks Design and Modelling, 2011, IFIP, ISBN 978-963-8111-75-3, 200 p.
URL http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumber=6078877&tag=1
Languageen angielski
File
06078877.pdf 315.03 KB
Score (nominal)0
Citation count*1 (2018-07-17)
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back